Differential and Integral Equations

Sequences of obstacles problems for Dirichlet forms

Ugo Gianazza

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give the general limit form of a sequence of obstacle problems relative to a family of equivalent regular Dirichlet forms of diffusion type.

Article information

Source
Differential Integral Equations, Volume 9, Number 1 (1996), 89-118.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969990

Mathematical Reviews number (MathSciNet)
MR1364036

Zentralblatt MATH identifier
0847.49017

Subjects
Primary: 49J40: Variational methods including variational inequalities [See also 47J20]
Secondary: 31C25: Dirichlet spaces

Citation

Gianazza, Ugo. Sequences of obstacles problems for Dirichlet forms. Differential Integral Equations 9 (1996), no. 1, 89--118. https://projecteuclid.org/euclid.die/1367969990


Export citation